# SDR IPXA2024101981219

- Difficulty date: October 5, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 37,525 hours, 20,436 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146N382045
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION FOUND AT STR 20LH PRODUCTION SPLICE, BETWEEN STA 1620 TO STA 1640. INSTALLED STRINGER CLIP AND NEW PRODUCTION SPLICE USING FASTENER PN: BACR15FV6KE8, BT: 0004204699; PN: BACB30NX6K3X, BT: 0004325757; BACB30NX8K4, BT: 0004296514. IAW SRM 51-40-02.
